edoc

Isoniazid-induced subacute cutaneous lupus erythematosus in an HIV-positive woman : a rare side effect to be aware of with the current expansion of isoniazid preventive therapy

Luwanda, Lameck Bonaventure and Gamell, Anna. (2018) Isoniazid-induced subacute cutaneous lupus erythematosus in an HIV-positive woman : a rare side effect to be aware of with the current expansion of isoniazid preventive therapy. Pan African Medical Journal, 29. p. 200.

[img] PDF - Published Version
Available under License CC BY (Attribution).

271Kb

Official URL: https://edoc.unibas.ch/65107/

Downloads: Statistics Overview


Faculties and Departments:09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH)
09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH) > Medicine > Clinical Research (Reither)
UniBasel Contributors:Gamell, Anna
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:African Field Epidemiology Network
e-ISSN:1937-8688
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:05 Sep 2018 09:46
Deposited On:05 Sep 2018 09:46

Repository Staff Only: item control page